Metrics

From
On New Weighted Ostrowski Type inequalities Involving Integral Means over End Intervals and Application by A. Qayyum, M. Shoaib and I. Faye Turkish Journal of Analysis and Number Theory. 2015, 3(2), 61-67 doi:10.12691/tjant-3-2-5
Views
8094
Html 7590
Abstract 504
21 May 2015 (publication date) through 09 August 2022 *
13.45 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 3931
PDF1089
Epub974
XML1326
PPT0
Figures297
Tables245
Export: 2687
RIS840
BibTex925
Endnote922
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
5
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com